# SDR EIAA9570

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EV
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Latch Light
- Condition: Illuminated
- Location: Gear Doors
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS NOT LATCHED INDICATION ILLUMINATED AFTER GEAR RETRACTION.  AFTER UPLATCH CHECK, LIGHT OUT AND ALL INDICATIONS NORMAL.  TEST DOOR CLOSED SWITCH MECHANISM.  NO DEFECTS NOTED.  OPS NORMAL IAW DC8 MM 32-12-1.  (M)
